Alert archive / Minnesota / Heat Advisories in 2023

Heat Advisory 3, NWS Twin Cities, MN

July 27, 2023Watonwan County, Minnesota

NWS Twin Cities, MN issued this heat advisory at Jul 27, 2023, 9:04 AM CDT for Watonwan County, Minnesota. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2023, 9:04 AM CDT (14:04 UTC)
Expired
Jul 27, 2023, 12:00 PM CDT
In force
3 hr
Issued by
NWS Twin Cities, MN

County Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 128 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2023-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2023-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3159 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

716 
WWUS73 KMPX 271404
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
904 AM CDT Thu Jul 27 2023

MNZ082-272215-
/O.UPG.KMPX.HT.Y.0002.230727T1700Z-230728T0100Z/
/O.NEW.KMPX.HT.Y.0003.230727T1404Z-230727T1700Z/
/O.EXA.KMPX.EH.W.0001.230727T1700Z-230728T0100Z/
Watonwan-
Including the city of St James
904 AM CDT Thu Jul 27 2023

...HEAT ADVISORY IN EFFECT UNTIL NOON CDT TODAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Dangerously hot conditions this afternoon, with heat 
  index values up to 108 expected.

* WHERE...Watonwan County.

* WHEN...For the Heat Advisory, until noon CDT today. For the 
  Excessive Heat Warning, from noon today to 8 PM CDT this 
  evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ091-092-272215-
/O.UPG.KMPX.HT.Y.0002.230727T1700Z-230728T0100Z/
/O.EXA.KMPX.EH.W.0001.230727T1700Z-230728T0100Z/
Martin-Faribault-
Including the cities of Fairmont and Blue Earth
904 AM CDT Thu Jul 27 2023

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Dangerously hot conditions with heat index values up to 
  108 expected.

* WHERE...Martin and Faribault Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Extreme heat and humidity will significantly increase
  the potential for heat related illnesses, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ065-066-073-074-272215-
/O.EXA.KMPX.EH.W.0001.230727T1700Z-230728T0100Z/
/O.EXT.KMPX.HT.Y.0002.000000T0000Z-230727T1700Z/
Renville-McLeod-Redwood-Brown-
Including the cities of Olivia, Hutchinson, Redwood Falls, 
and New Ulm
904 AM CDT Thu Jul 27 2023

...HEAT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Dangerously hot conditions this afternoon, with heat 
  index values up to 109 expected.

* WHERE...Renville, McLeod, Redwood and Brown Counties.

* WHEN...For the Heat Advisory, until noon CDT today. For the 
  Excessive Heat Warning, from noon today to 8 PM CDT this 
  evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ060>063-067>070-075-076-083-272215-
/O.CON.KMPX.EH.W.0001.230727T1700Z-230728T0100Z/
/O.CON.KMPX.HT.Y.0002.000000T0000Z-230727T1700Z/
Hennepin-Anoka-Ramsey-Washington-Sibley-Carver-Scott-Dakota-
Nicollet-Le Sueur-Blue Earth-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Gaylord, Chanhassen, Chaska, Victoria, Shakopee, Hastings, 
St Peter, Le Sueur, and Mankato
904 AM CDT Thu Jul 27 2023

...HEAT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO
8 PM CDT THIS EVENING...

* WHAT...Dangerously hot conditions with heat index values up to 
  108 expected.

* WHERE...Mankato to Twin Cities metro areas.

* WHEN...For the Heat Advisory, until noon CDT today. For the 
  Excessive Heat Warning, from noon today to 8 PM CDT this 
  evening.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ051>059-064-077-078-WIZ023-024-272215-
/O.CON.KMPX.HT.Y.0002.000000T0000Z-230728T0100Z/
Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-Kandiyohi-
Meeker-Wright-Yellow Medicine-Rice-Goodhue-St. Croix-Pierce-
Including the cities of Elk River, Cambridge, Center City, 
Madison, Benson, Montevideo, Willmar, Litchfield, Monticello, 
Granite Falls, Faribault, Red Wing, Hudson, and River Falls
904 AM CDT Thu Jul 27 2023

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 104.

* WHERE...Areas of southern Minnesota not in the Excessive Heat
  Warning and west central Wisconsin.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ084-085-093-WIZ014-025>028-272215-
/O.CON.KMPX.HT.Y.0002.230727T1700Z-230728T0100Z/
Waseca-Steele-Freeborn-Polk-Dunn-Pepin-Chippewa-Eau Claire-
Including the cities of Waseca, Owatonna, Albert Lea, Osceola, 
Menomonie, Durand, Chippewa Falls, and Eau Claire
904 AM CDT Thu Jul 27 2023

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 104 expected.

* WHERE...In Minnesota, Waseca, Steele and Freeborn Counties. In 
  Wisconsin, Polk, Dunn, Pepin, Chippewa and Eau Claire Counties.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Jul 27, 6:22 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 27, 6:22 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
622 AM CDT Thu Jul 27 2023

.DISCUSSION...(Today through Wednesday)
Issued at 329 AM CDT Thu Jul 27 2023

KEY MESSAGES:

- Dangerous heat continues today with an Excessive Heat Warning in
  effect from the Twin Cities metro up the Minnesota River Valley to
  Mankato.

- Another round of storms is expected to fire sometime between this
  afternoon and Friday morning, some of these storms could be strong
  to severe.

- Temperatures fall back down into near to slightly above normal for
  the next week with highs generally in the 80s.

Today through Friday morning... The area of the strongest warm air
and moisture advection will continue moving east today. Overnight
this area saw thunderstorms with some isolated severe weather in
northern Minnesota. These storms have been weakening as they move
away from the primary forcing mechanism. The heat and humidity that
we saw in the eastern Dakotas and western Minnesota yesterday will
shift east into the rest of Minnesota and western Wisconsin today.
This means high temperatures in the mid to upper 90s with a few
isolated 100s possible. Central Minnesota should see some cooler
air thanks to an approaching cold front, but still warm air with
highs in the lower 90s. These temperatures combined with dew points
holding around 70 will see heat index values of 100 to 106. Some of
the highest values run along the eastern part of the Minnesota River
Valley and in this area we have issued an Excessive Heat Warning for
today. With all this heat and humidity present we will build
significant instability with over 2500 and possibly 3000 J/kg of
MLCAPE forecast. With the passage of a cold front this afternoon
through Friday morning we will likely see convective initiation
occur along or ahead of it. Shear should be sufficient for organized
cells, but does not look to be as high end as the CAPE potential.
Initial storm mode would favor isolated cells firing along and ahead
of the cold front with upscale growth into a linear system expected
later in the night. The flow at 850 mb could also support a sustained
linear system well into the overnight period as the diurnal
instability falls. Overall this looks like a strong setup for
thunderstorms and at least some isolated severe. Looking into CAM
solutions the timing of CI is what remains less certain. The timing
of this CI will have an impact on the severe threat we see as the
longer it takes the less likely we are to see the isolated phase of
this event. With this instability profile the isolated cell phase
could see large hail and any linear mode would favor more of a wind
threat. By the end of Friday morning all storms should be to our
south or east as the front will have passed through our area.

Friday afternoon through Thursday... Friday afternoon will be cooler
in the post-frontal airmass. Still likely to see above normal
temperatures though with highs remaining in the mid to upper 80s as
the cooler air advecting in does not setup until Saturday. This
still fairly warm and moist airmass on Friday should favor some
airmass thunderstorms, but any chances for severe would be more
likely in the early morning (mentioned above). By Saturday though we
should fall into near normal temperatures. We will stay here through
Monday until the next round of heat starts to build in by the middle
of next week. The cooler period also be a dry period under higher
pressure. It won't be until the heat moves back in by the middle of
next week that rain chances return again.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 622 AM CDT Thu Jul 27 2023

The morning thunderstorms should avoid any terminal areas with VFR
and light winds expected for the rest of the morning and afternoon.
This evening into Friday morning will see another round of activity
at most terminals. Chances get better to the east with no mention of
TS at AXN and RWF to prob groups for the rest of MN and tempo in WI.
The start time of the storms remains uncertain, but hopefully will
become clearer with the nest issuance of TAFs. Fairly high confidence
in the storms occurring, it is just uncertainty in the coverage and
timing of the storms.

KMSP... No concerns through afternoon. Thunderstorms are likely
somewhere in eastern Minnesota this evening into tonight, but exact
location and start time remain uncertain so kept the prob group for
now.

/OUTLOOK FOR KMSP/
Sat...VFR. Wind N 5-10 kts.
Sun...VFR. Wind NW 5-10 kts.
Mon...VFR. Wind SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Brown-Chippewa-
     Chisago-Goodhue-Isanti-Kandiyohi-Lac Qui Parle-McLeod-Meeker-
     Redwood-Renville-Rice-Sherburne-Swift-Wright-Yellow Medicine.

     Heat Advisory until noon CDT today for Anoka-Blue Earth-Carver-
     Dakota-Hennepin-Le Sueur-Nicollet-Ramsey-Scott-Sibley-
     Washington.

     Excessive Heat Warning from noon today to 8 PM CDT this evening for
     Anoka-Blue Earth-Carver-Dakota-Hennepin-Le Sueur-Nicollet-
     Ramsey-Scott-Sibley-Washington.

     Heat Advisory from noon today to 8 PM CDT this evening for
     Faribault-Freeborn-Martin-Steele-Waseca-Watonwan.

WI...Heat Advisory until 8 PM CDT this evening for Pierce-St. Croix.

     Heat Advisory from noon today to 8 PM CDT this evening for Chippewa-
     Dunn-Eau Claire-Pepin-Polk.

&&

DISCUSSION...NDC
AVIATION...NDC
Hazardous weather outlook, Jul 27, 3:02 AM CDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
302 AM CDT Thu Jul 27 2023

MNZ060>063-067>070-075-076-083-280815-
Hennepin-Anoka-Ramsey-Washington-Sibley-Carver-Scott-Dakota-
Nicollet-Le Sueur-Blue Earth-
302 AM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota and south central Minnesota.

.DAY ONE...Tonight.

Excessive heat is expected today with Heat Index values around
105 degrees this afternoon.

Severe thunderstorms are possible late this afternoon through the
overnight hours. Large hail & damaging winds are the main hazards,
along with locally heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are possible Friday, along with the chance for
isolated severe weather.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

MNZ041>045-047>059-064>066-073-074-077-078-082-084-085-091>093-
WIZ014>016-023>028-280815-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Yellow Medicine-Renville-McLeod-Redwood-
Brown-Rice-Goodhue-Watonwan-Waseca-Steele-Martin-Faribault-
Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
302 AM CDT Thu Jul 27 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Hot and humid again today with heat index values around 100 this
afternoon.

Severe thunderstorms are possible late this afternoon through the
overnight hours. Large hail & damaging winds are the main hazards,
along with locally heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are possible Friday, along with the chance for
isolated severe weather.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

In the hours before

Special weather statement, Jul 27, 5:31 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
531 AM CDT Thu Jul 27 2023

MNZ044-045-052-271100-
Isanti MN-Mille Lacs MN-Kanabec MN-
531 AM CDT Thu Jul 27 2023

...A strong thunderstorm will impact portions of southern Kanabec,
southeastern Mille Lacs and northwestern Isanti Counties through 600
AM CDT...

At 531 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bock, or 20 miles northwest of Cambridge, moving east at 35 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Ogilvie around 540 AM CDT.
  Mora around 550 AM CDT.

Other locations in the path of this storm include Brunswick and
Grasston.

This includes U.S. Highway 169 between mile markers 184 and 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4565 9364 4583 9365 4588 9314 4562 9314
TIME...MOT...LOC 1031Z 268DEG 31KT 4575 9354

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

NDC
Special weather statement, Jul 27, 6:09 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
609 AM CDT Thu Jul 27 2023

MNZ052-053-WIZ014-271145-
Isanti MN-Chisago MN-Polk WI-
609 AM CDT Thu Jul 27 2023

...A strong thunderstorm will impact portions of northern Chisago,
northeastern Isanti and northwestern Polk Counties through 645 AM
CDT...

At 608 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Cambridge, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  North Branch around 625 AM CDT.

This includes Interstate 35 between mile markers 145 and 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4560 9272 4542 9290 4560 9327 4572 9315
TIME...MOT...LOC 1108Z 289DEG 33KT 4564 9315

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Dye
Local storm report, Jul 27, 6:52 AM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
652 AM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     Hail             2 N North Branch        45.54N 92.98W
07/27/2023  M0.88 inch       Chisago            MN   Trained Spotter

&&

MED
Local storm report, Jul 27, 6:54 AM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
654 AM CDT Thu Jul 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     Hail             3 SE Harris             45.56N 92.93W
07/27/2023  M1.00 inch       Chisago            MN   Trained Spotter

            Time estimated based on radar.

&&

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 5:31 AM CDTSpecial Weather StatementMPXIsanti29 min
Jul 27, 6:09 AM CDTSpecial Weather StatementMPXChisago36 min
Jul 27, 6:28 AM CDTSevere Thunderstorm WarningMPXChisago32 min
Jul 27, 6:57 AM CDTSevere Thunderstorm WarningMPXChisago33 min
Jul 27, 2:41 PM CDTSpecial Weather StatementMPXMille Lacs49 min
Jul 27, 2:49 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXKanabec, Mille Lacs41 min
Jul 27, 3:33 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChisago42 min
Jul 27, 3:48 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns28 min
Jul 27, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXKanabec33 min
Jul 27, 4:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChisago47 min
Jul 27, 4:29 PM CDTSevere Thunderstorm WarningMPXKanabec46 min
Jul 27, 4:52 PM CDTSpecial Weather StatementMPXBrown38 min
Jul 27, 5:05 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood25 min
Jul 27, 5:25 PM CDTSpecial Weather StatementMPXRenville35 min
Jul 27, 5:54 PM CDTSpecial Weather StatementMPXKanabec66 min
Jul 27, 6:05 PM CDTSpecial Weather StatementMPXRenville25 min
Jul 27, 6:35 PM CDTSpecial Weather StatementMPXMcLeod40 min
Jul 27, 6:36 PM CDTSpecial Weather StatementMPXRenville39 min
Jul 27, 6:39 PM CDTFlash Flood WarningMPXKanabec4 hr
Jul 27, 6:42 PM CDTSevere Thunderstorm WarningMPXRenville48 min

Nearby

Heat Advisories in Minnesota, 2023Every heat advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.